# SDR DALA2017110307930

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN AT FWD CARGO DOOR AFT EDGE BS BS 427 BETWEEN BEAMS NR 5 AND 4. THE PAN WAS REPAIRED IAW SRM 52-30-02-2R-1, FIG 201.
